# SDR CALA2015092594399

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 68,859 hours, 26,019 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT TEST FAILED.  REPLACED FWD LT SLIDE, NO HELP.  REPLACED RT FWD SLIDE, MSG CLEARED IAW AMM 25-62-44.  DOOR ASSIST ACTUATORS REAMED.
